# SDR DLM88971777

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936667
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AROUND SEVERAL DRAIN HOLES ON LONGERONS 27L, 28L, AND 29L NEAR FS 1300.  THE CORROSION RESULTED IN A LEAK IN THE GALLEY DRAIN TUBE.  THE HOLES WERE OVERSIZED TO A MAX DIAMETER OF .5.
